MathSciNet Relay Station
MathSciNet bibliographic data
MR1165425 35B40 (35B05 35J60)
Li, Yi Asymptotic behavior of positive solutions of equation $\Delta u+K(x)u^p=0$ in ${\bf R}^n$. J. Differential Equations 95 (1992), no. 2, 304–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement